MAUDE Adverse Event Report: C-ARMOR; C-ARM EQUIPMENT COVERS

C-ARMOR; C-ARM EQUIPMENT COVERS
Model Number 5523
Medical Device Problem Code Device Contamination With Biological Material (2908)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bl (other)- product was requested to be returned and has not been received in for evaluation.Note: this report is based solely on the customer reported issue.At this time and without the return of the device the complaint cannot be confirmed.The instructions for use were reviewed and determined to provide adequate instructions for the safe and effective use of the device.A preventive action was initiated for awareness.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.(b)(4).
 
Event or Problem Description
Customer reported a hair was found in the c-arm drape while opening for a case.There were no serious injuries reported.

Brand Name
C-ARMOR
Common Device Name
C-ARM EQUIPMENT COVERS
MDR Report Key7571671
Report Number2182318-2018-00002
Device Sequence Number2011850
Product Code PUI
UDI-Device Identifier01618125140151
UDI-Public01618125140151
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5523
Device Catalogue Number5523
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1